# SDR FDEA201204161431

- Difficulty date: April 16, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060505
- Condition: Misrepaired
- Location: Bs 2147-2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 2147 - 2160, L33L MISREPAIRED.  REPAIRED IAW SRM 53-70-01 FIGURE 201 REPAIR 3 REVISION 49 & EO E1-5100-7-5001B PT1. MAJOR REPAIR.
